Discussions By Condition: I cannot get a diagnosis.

please advise me

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: crystal60
  • July 13, 2007
  • 07:39 AM

I finished 10wks chemo in mar 07 and then 7 wks radiation therapy in may 07 for breast cancer. these treatments have stopped my periods but I now have a fairly heavy green odourless discharge and lower abdominal pain both left and right side. My GP did a swab and said the results came back clear. I'm terrified its uteran cancer or bladder cancer. I had cyclosphomide and adriamycin chemo...can these symtoms be the side effects of treatment?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?